Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mixture of Drugs/Comments Please lauran

Posted by Ritch on March 23, 2003, at 20:13:20

In reply to Re: Mixture of Drugs/Comments Please Ritch, posted by lauran on March 23, 2003, at 14:08:06

> Hi Ritch. You helped me tremedously. I had a feeling this wasn't akathesia. I truly believe the answer to what I am feeling is rebound anxiety to the receptors being unoccupied from stopping the Seroquel. I didn't know what terms to put that in but it fits quite well. And the feeling is TENSE (I liked the caps.) Not akathesia but tenseness.
>
>
> I believe my brain will adjust. I hope it is days and not weeks but I can deal with it if I know what to call it. I'll discuss this with my pdoc, but I know that answer fits. It is just encouraging to know it does improve over time. One gets frightened that maybe this will last forever, especially when right in the middle of it. I also tried Benadryl and it didn't help the tenseness which just confirms my belief about it being DA receptors having to adjust. I'll talk to him about the Ativan possibility.
>
> Thanks for responding. Have a great weekend.


I think it will probably be just days, not weeks so don't get discouraged. The rebound anxiety I experienced the most was when low-dose Stelazine wore off the next day and when I stopped low-dose Mellaril. It was the worst just a couple of days afterwards and then it got better.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:211470
URL: http://www.dr-bob.org/babble/20030319/msgs/211950.html